# SDR FDEA202102240438

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 14,769 hours, 5,802 cycles
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: MS25306222
- Condition: Burned
- Location: Light Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  103     05-50  8035     24FEB21  PEN  FACT  U  LOGPAGES:3216466  BURNT RUBBER SMELL IN COCKPIT PASSING 7.5K TO 11K  THE SMELL REOCCURED AGAIN PASSING 210 THRU 230  NOTICED THE SMELL OF RUBBER ON PREVIOUS LEG HOLDING  SHORT OF THE RWY 20R CAN THOUGHT IT WAS FROM LDG  A/C BUT THE SMELL WAS THE EXACT SAME ON DEPRARTING  OUT OF BKK    FACT 24FEB21 03:32   PEN U  UPON FURTHER TROUBLESHOOTING, FOUND BURNT SMELL  COMING FROM LEFT LIGHTING PANEL ON OVERHEAD P5  PANEL. REFER WRI 33-40/8038 FOR MAINTENANCE ACTION.  AIRCRAFT OK FOR SERVICE.   MDIS  103     33-40  8038     24FEB21  PEN  FACT                              &#65532;             REFER WRI 05-50/8035, DURING TROUBLESHOOTING FOUND                                L RUNWAY TURNOFF SWITCH (S1) BACK PLASTIC CASING                                  MELTED DUE TO METAL SHAVING SHORTING THE TERMINAL                                 TO THE BODY OF THE PANEL.  FACT 25FEB21 04:36   CAN                                                                 REMOVED AND REPLACED THE LEFT TURNOFF LIGHT SWITCH                                PER CMM33-11-71 AND PERFORMED RUNWAY TURNOFF LIGHT                                OPS TEST PER AMM33-42-00-5 NORMAL.DMI CLEARED AND                                 STICKER REMOVED.A/C OK FOR SERVICE.
